Alert archive / New Jersey / Gale Watches in 2018
Gale Watch 26, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this gale watch at Nov 25, 2018, 3:49 PM EST. It took effect at Nov 26, 2018, 12:00 PM EST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Nov 25, 2018, 3:49 PM EST (20:49 UTC)
- In effect from
- Nov 26, 2018, 12:00 PM EST
- Expired
- Nov 26, 2018, 3:06 AM EST
- In force
- Issued by
- NWS Philadelphia/Mount Holly
The text
As transmitted.
361 WHUS71 KPHI 252049 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 349 PM EST Sun Nov 25 2018 ANZ454-455-261000- /O.CAN.KPHI.SC.Y.0104.000000T0000Z-181125T2300Z/ /O.NEW.KPHI.GL.A.0026.181126T1700Z-181127T1500Z/ Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 349 PM EST Sun Nov 25 2018 ...GALE WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH TUESDAY MORNING... ...SMALL CRAFT ADVISORY IS CANCELLED... The National Weather Service in Mount Holly has issued a Gale Watch, which is in effect from Monday afternoon through Tuesday morning. The Small Craft Advisory has been cancelled. * WINDS AND SEAS...Southeast winds Monday afternoon becoming west Monday night. Wind speeds of 15 to 25 kt with gusts up to 35 kt are possible. Seas 4 to 7 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Watch is issued when the risk of gale force winds of 34 to 47 knots has significantly increased, but the specific timing and/or location is still uncertain. It is intended to provide additional lead time for mariners who may wish to consider altering their plans. && $$ ANZ450>453-261000- /O.EXT.KPHI.SC.Y.0104.000000T0000Z-181126T0300Z/ /O.NEW.KPHI.GL.A.0026.181126T1700Z-181127T1500Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- 349 PM EST Sun Nov 25 2018 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM EST THIS EVENING... ...GALE WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH TUESDAY MORNING... The National Weather Service in Mount Holly has issued a Gale Watch, which is in effect from Monday afternoon through Tuesday morning. * This evening...Northwest winds 10 to 15 kt with gusts up to 20 kt are expected. Seas 5 to 7 feet. * Monday into Tuesday...Southeast winds Monday afternoon becoming west Monday night. Wind speeds of 15 to 25 kt with gusts up to 35 kt are possible. Seas 5 to 8 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. A Gale Watch is issued when the risk of gale force winds of 34 to 47 knots has significantly increased, but the specific timing and/or location is still uncertain. It is intended to provide additional lead time for mariners who may wish to consider altering their plans. && $$
2 follow-up statements
284 WHUS71 KPHI 260416 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 1116 PM EST Sun Nov 25 2018 ANZ450>455-261730- /O.CON.KPHI.GL.A.0026.181126T1700Z-181127T1500Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 1116 PM EST Sun Nov 25 2018 ...GALE WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH TUESDAY MORNING... * Monday into Tuesday...Southeast winds Monday afternoon becoming west Monday night. Wind speeds of 15 to 25 kt with gusts up to 35 kt are possible. Seas 5 to 8 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Watch is issued when the risk of gale force winds of 34 to 47 knots has significantly increased, but the specific timing and/or location is still uncertain. It is intended to provide additional lead time for mariners who may wish to consider altering their plans. && $$
300 WHUS71 KPHI 260806 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 306 AM EST Mon Nov 26 2018 ANZ450>455-262115- /O.UPG.KPHI.GL.A.0026.181126T1700Z-181127T1500Z/ /O.NEW.KPHI.GL.W.0040.181126T1700Z-181127T1500Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 306 AM EST Mon Nov 26 2018 ...GALE WARNING IN EFFECT FROM NOON TODAY TO 10 AM EST TUESDAY... The National Weather Service in Mount Holly has issued a Gale Warning, which is in effect from noon today to 10 AM EST Tuesday. The Gale Watch is no longer in effect. * WINDS AND SEAS...Southeast winds increasing to 20 to 30 kt with gusts up to 40 kt this afternoon. There will likely be a brief lull in winds this evening before winds shift to the west and increase to 20 to 30 knots with gusts up to 35 knots overnight into early Tuesday. Seas increase to 5 to 8 feet this afternoon continuing into early Tuesday. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ ANZ430-431-262115- /O.NEW.KPHI.GL.W.0040.181126T1700Z-181127T1200Z/ Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 306 AM EST Mon Nov 26 2018 ...GALE WARNING IN EFFECT FROM NOON TODAY TO 7 AM EST TUESDAY... The National Weather Service in Mount Holly has issued a Gale Warning, which is in effect from noon today to 7 AM EST Tuesday. * WINDS AND SEAS...Southeast winds increasing to 20 to 30 kt with gusts up to 35 kt this afternoon. There will likely be a brief lull in winds this evening before winds shift to the west and increase to 20 to 30 knots with gusts up to 35 knots overnight into early Tuesday. Seas increase to 5 to 8 feet this afternoon continuing into early Tuesday. Seas 2 to 4 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$
What forecasters said that day
The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this gale watch went out at Nov 25, 10:22 AM EST, 5 hours 27 minutes earlier.
Area forecast discussion, Nov 25, 10:22 AM EST, 5 hours 27 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
1022 AM EST Sun Nov 25 2018
.SYNOPSIS...
Low pressure will move away from the New Jersey coast today and
a ridge of high pressure will build over the area behind it.
Low pressure will move through Great Lakes on Monday, dragging a
cold front through the region in the afternoon. Low pressure
will remain to the north of our area through mid week. High
pressure will build in for Thursday through the end of the week.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
Coastal Flooding is occuring along the New Jersey and Delaware
coasts. We have issued a Coastal Flood Warning for the Raritan
Bay and northern New Jersey coasts and a Coastal Flood Advisory
for the southern New Jersey and Delaware coasts. More info in
the Tides section below.
Otherwise, for today, a weak ridge of high pressure will move
across the forecast area providing fair weather with relatively
light winds and mild temps. Weak ridging and subsidence aloft
will maintain clear to partly cloudy conditions.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH MONDAY NIGHT/...
The next weather system to affect us, now moving through the
central Great Plains, will begin to spread clouds across the
region during this evening and especially overnight. There is a
chance that light rain could reach eastern PA before dawn, but
should hold off until after daybreak for the most part.
Overnight temperatures are expected to remain above freezing,
especially with cloud cover moving in, so no frozen precip is
expected.
On Monday, low pressure at the surface and aloft will move
northeast into the lower Great Lakes. Light to moderate rain is
forecast to move west to east across the region during the day
ahead of a cold front which should cross our area during the
afternoon. Secondary low development is again indicated over
northern NJ by 00Z Tuesday, but probably not so intense as last
evening due to weaker upper support. Precip may linger into the
evening for areas north/east of PHL and could mix with or change
to snow for the Poconos and far NW NJ as colder air moves in
behind the front.
&&
.LONG TERM /TUESDAY THROUGH SATURDAY/...
Tuesday through Wednesday...After the low exits our area it
looks to remain to our north through the middle of the week. As
it sits there, we will remain in the northwest flow. At time, a
few flurries or light snow showers may travel down from the
Great Lakes and reach our northwestern areas. Additionally,
temperatures will cool as colder air finds its way down into the
Mid-Atlantic.
Thursday through Saturday...The low finally exits the northeast on
Thursday with high pressure building in from the west. Expect
conditions to remain mostly dry but cold through the end of the
week and into the early part of the weekend. Temperatures will start
to moderate but will remain on the colder side through the end of
the week. The GFS shows a weak system crossing to our south late
Friday with some showers possible while the ECMWF remains dry.
&&
.AVIATION /15Z SUNDAY THROUGH THURSDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.
Today...Mainly VFR conditions with diminishing NW winds are
expected as weak high pressure moves into the area.
Tonight...Continued VFR conditions with light winds. Clouds will
be increasing however with lowering cigs, and MVFR cigs could
occur at RDG/ABE before sunrise.
Outlook...
Monday...VFR conditions will lower to MVFR by early Monday.
Rain overspreads the terminals with periods of IFR possible.
East to southeast winds around 5 to 10 knots becoming west late
Monday around 10 knots with gusts up to 20 knots possible.
Tuesday...Mainly VFR conditions expected. Northwest winds
around 10 to 15 knots with gusts up 30 knots possible.
Wednesday through Thursday...Mainly VFR conditions expected. West to
northwest winds around 10 to 15 knots with gusts up to 25 to 30
knots possible.
&&
.MARINE...
Winds and seas are elevated this morning due to the coastal low
that developed overnight over the NJ coastal waters. Both will
subside this morning as the low moves away, however seas could
remain above SCA level through most of the day. Winds/seas will
be below SCA tonight as weak high pressure moves over the
forecast waters.
Outlook...
Monday...Winds and seas increase through Monday and Monday
night. Southeast to south winds around 15 to 20 knots increasing
to 20 to 25 knots with higher gusts. Gale force gusts possible
Monday night.
Tuesday through Wednesday....Seas are expected to remain above 5
feet Tuesday through Wednesday. Seas may briefly fall below 5 feet
Tuesday night but are expected to rise again on Wednesday. A Small
Craft Advisory will likely be needed.
Thursday...Sub-Small Craft Advisory conditions area expected.
&&
.TIDES/COASTAL FLOODING...
Heavy rainfall overnight combined with higher astronomical
tides due to the proximity to the full moon have raised tidal
levels along both the New Jersey and Delaware coasts this
morning. Moderate flooding is occuring along the Raritan Bay and
northern New Jersey coasts with minor tidal flooding occurring
along the southern New Jersey and Delaware coasts. High tide is
occuring now and levels will continue to fall through this
morning and into this afternoon.
The wind flow is anticipated to start becoming onshore tonight
as our next weather system begins to approach from the west. As
a result, we are again expecting minor flooding. We may need to
put up additional Coastal Flood Advisories for parts of coastal
New Jersey and Delaware. We will continue to monitor trends in
the observed water levels and in the forecast models.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...Coastal Flood Warning until 3 PM EST this afternoon for
NJZ012>014-020-026.
Coastal Flood Advisory until 3 PM EST this afternoon for
NJZ022>025-027.
DE...Coastal Flood Advisory until 3 PM EST this afternoon for
DEZ003-004.
MD...None.
MARINE...Small Craft Advisory until 6 PM EST this evening for
ANZ450>455.
&&
Synopsis...AMC
Near Term...AMC/Fitzsimmons/Meola
Short Term...AMC/Fitzsimmons
Long Term...AMC/Meola
Aviation...AMC/Fitzsimmons/Meola
Marine...AMC/Fitzsimmons/Meola
Tides/Coastal Flooding...MeolaHazardous weather outlook, Nov 25, 10:04 AM EST, 5 hours 45 minutes before
Hazardous Weather Outlook National Weather Service Mount Holly NJ 1004 AM EST Sun Nov 25 2018 DEZ001-002-MDZ008-012-015-019-020-NJZ001-007>010-015>019-021-PAZ054- 055-060>062-070-071-101>106-261515- New Castle-Kent-Cecil-Kent MD-Queen Annes-Talbot-Caroline-Sussex- Warren-Morris-Hunterdon-Somerset-Mercer-Salem-Gloucester-Camden- Northwestern Burlington-Cumberland-Carbon-Monroe-Berks-Lehigh- Northampton-Delaware-Philadelphia-Western Chester-Eastern Chester- Western Montgomery-Eastern Montgomery-Upper Bucks-Lower Bucks- 1004 AM EST Sun Nov 25 2018 This Hazardous Weather Outlook is for central Delaware, northern Delaware, northeast Maryland, central New Jersey, northern New Jersey, northwest New Jersey, southern New Jersey, east central Pennsylvania, northeast Pennsylvania and southeast Pennsylvania. .DAY ONE...Today and tonight. The heavy rain has ended but creeks and streams are still running high in many areas with places still above flood stage as of this morning. .DAYS TWO THROUGH SEVEN...Monday through Saturday. More rain is expected Monday and it could be heavy enough to result in additional flooding given the very wet recent conditions. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. NJZ012>014-020-026-261515- Middlesex-Western Monmouth-Eastern Monmouth-Ocean-Coastal Ocean- 1004 AM EST Sun Nov 25 2018 ...COASTAL FLOOD WARNING IN EFFECT UNTIL 3 PM EST THIS AFTERNOON... This Hazardous Weather Outlook is for central New Jersey, northern New Jersey and southern New Jersey. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Coastal Flood Warning. .DAYS TWO THROUGH SEVEN...Monday through Saturday. More rain is expected Monday and it could be heavy enough to result in additional flooding given the very wet recent conditions. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. DEZ003-004-NJZ022>025-027-261515- Inland Sussex-Delaware Beaches-Atlantic-Cape May- Atlantic Coastal Cape May-Coastal Atlantic-Southeastern Burlington- 1004 AM EST Sun Nov 25 2018 ...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 3 PM EST THIS AFTERNOON... This Hazardous Weather Outlook is for southern Delaware and southern New Jersey. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Coastal Flood Advisory. The heavy rain has ended but creeks and streams are still running high in many areas with places still above flood stage as of this morning. .DAYS TWO THROUGH SEVEN...Monday through Saturday. More rain is expected Monday and it could be heavy enough to result in additional flooding given the very wet recent conditions. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. ANZ430-431-450>455-261515- Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 1004 AM EST Sun Nov 25 2018 This Hazardous Weather Outlook is for Atlantic coastal waters and Delaware Bay Waters. .DAY ONE...Today and tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Northwesterly gale force winds may occur late Monday into Monday night. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures.
In the hours before
Local storm report, Nov 25, 2:08 PM EST, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
208 PM EST SUN NOV 25 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0128 PM FLOOD 4 ESE BELLE MEAD 40.45N 74.59W
11/25/2018 SOMERSET NJ LAW ENFORCEMENT
CANAL ROAD CLOSED DUE TO FLOODING BETWEEN
BUTLER AND JAQUES ROAD IN FRANKLIN TOWNSHIP.
&&
DAVISLocal storm report, Nov 25, 2:23 PM EST, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
223 PM EST SUN NOV 25 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1254 PM FLOOD 3 S ABSECON 39.39N 74.52W
11/25/2018 ATLANTIC NJ PUBLIC
WATER RESCUE WITH CAR STUCK IN WATER UP TO
WINDOWS.
&&
DAVISLocal storm report, Nov 25, 2:45 PM EST, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
245 PM EST SUN NOV 25 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0822 AM FLOOD 2 W EMMAUS 40.53N 75.52W
11/25/2018 LEHIGH PA DEPT OF HIGHWAYS
FLOODING ON LEHIGH STREET/INDIAN CREEK
ROAD/MOUNTAIN ROAD IN BOTH DIRECTIONS
BETWEEN OVERLOOK DRIVE AND CEDAR CREST
BOULEVARD. ALL LANES CLOSED.
&&
DAVISLocal storm report, Nov 25, 2:51 PM EST, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
251 PM EST SUN NOV 25 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0823 AM FLOOD 3 E UPPER MACUNGIE TWP. 40.57N 75.55W
11/25/2018 LEHIGH PA PUBLIC
FLOODING ON MINESITE ROAD/SCHANTZ ROAD. ALL
LANES CLOSED BETWEEN HAMILTON BOULEVARD AND
CETRONIA ROAD.
&&
DAVISLocal storm report, Nov 25, 2:58 PM EST, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
258 PM EST SUN NOV 25 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0824 AM FLOOD 1 SSE UPPER MACUNGIE TW 40.55N 75.61W
11/25/2018 LEHIGH PA PUBLIC
FLOODING ON CETRONIA ROAD WITH ALL LANES
CLOSED DUE TO FLOODING BETWEEN STATE ROUTE
6100 AND GRANGE ROAD.
&&
DAVISLocal storm report, Nov 25, 3:00 PM EST, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
300 PM EST SUN NOV 25 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1155 AM FLOOD 3 SSE UPPER MACUNGIE TW 40.53N 75.60W
11/25/2018 LEHIGH PA PUBLIC
FLOODING ON HENSINGERSVILLE ROAD/MILL CREEK
ROAD WITH ALL LANES CLOSED IN BOTH
DIRECTIONS BETWEEN TREXLERTOWN ROAD AND MILL
CREEK ROAD.
&&
DAVISThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 24, 7:43 PM EST | Special Marine Warning | PHI | 92 min | |
| Nov 24, 7:54 PM EST | Areal Flood Advisory | PHI | Mercer, Middlesex, Monmouth, Ocean | 8 hr |
| Nov 24, 8:13 PM EST | Areal Flood Advisory | PHI | Hunterdon, Morris, Somerset, Warren | 8 hr |
| Nov 24, 9:09 PM EST | Gale Warning | PHI | 10 hr | |
| Nov 24, 11:01 PM EST | High Wind Warning | PHI | Atlantic, Burlington, Cape May, Ocean | 5 hr |
| Nov 24, 11:01 PM EST | Wind Advisory | PHI | Cumberland, Monmouth | 5 hr |
| Nov 24, 11:13 PM EST | Storm Warning | PHI | 5 hr | |
| Nov 24, 11:24 PM EST | Areal Flood Warning | PHI | Hunterdon | 11 hr |
| Nov 25, 12:20 AM EST | River Flood Warning | PHI | Mercer | 14 hr |
| Nov 25, 12:27 AM EST | Areal Flood Advisory | PHI | Burlington, Camden | 2 hr |
| Nov 25, 12:46 AM EST | River Flood Warning | PHI | Hunterdon, Somerset | 14 hr |
| Nov 25, 1:30 AM EST | Areal Flood Warning | PHI | Hunterdon, Somerset | 10 hr |
| Nov 25, 1:35 AM EST | Areal Flood Warning | PHI | Burlington, Camden | 6 hr |
| Nov 25, 2:23 AM EST | River Flood Warning | PHI | Somerset | 13 hr |
| Nov 25, 2:27 AM EST | River Flood Warning | PHI | Somerset | 66 hr |
| Nov 25, 2:32 AM EST | River Flood Warning | PHI | Burlington | 5 days |
| Nov 25, 3:32 AM EST | Areal Flood Warning | PHI | Warren | 6 hr |
| Nov 25, 3:43 AM EST | River Flood Warning | PHI | Essex, Morris, Passaic | 10 days |
| Nov 25, 3:51 AM EST | River Flood Warning | PHI | Middlesex, Somerset | 21 hr |
| Nov 25, 3:51 AM EST | River Flood Warning | PHI | Middlesex, Somerset | 23 hr |
| Nov 25, 4:08 AM EST | Small Craft Advisory | PHI | 18 hr | |
| Nov 25, 4:59 AM EST | Areal Flood Warning | PHI | Burlington | 38 hr |
| Nov 25, 5:00 AM EST | Coastal Flood Advisory | PHI | Middlesex, Monmouth, Ocean | 5 hr |
| Nov 25, 7:28 AM EST | Areal Flood Warning | PHI | Burlington, Camden | 4 hr |
| Nov 25, 7:48 AM EST | Areal Flood Warning | PHI | Monmouth, Ocean | 18 hr |
| Nov 25, 9:29 AM EST | Areal Flood Warning | PHI | Warren | 24 hr |
| Nov 25, 9:39 AM EST | Coastal Flood Warning | PHI | Middlesex, Monmouth, Ocean | 5 hr |
| Nov 25, 9:39 AM EST | Coastal Flood Advisory | PHI | Atlantic, Burlington, Cape May | 5 hr |
| Nov 25, 3:02 PM EST | River Flood Warning | PHI | Morris | 14 hr |
| Nov 25, 3:25 PM EST | Coastal Flood Advisory | PHI | Atlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 5 more | 34 hr |
| Nov 25, 3:35 PM EST | Flood Watch | PHI | Atlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 10 more | 27 hr |
| Nov 24, 9:57 PM EST | River Flood Warning | PHI | Chester | 8 hr |
| Nov 24, 10:15 PM EST | Areal Flood Warning | PHI | Chester, Delaware | 6 hr |
| Nov 24, 10:34 PM EST | River Flood Warning | PHI | Delaware | 5 hr |
| Nov 24, 11:33 PM EST | Areal Flood Warning | PHI | Montgomery, Philadelphia | 12 hr |
| Nov 24, 11:36 PM EST | Areal Flood Warning | PHI | Chester | 6 hr |
| Nov 25, 12:05 AM EST | Areal Flood Warning | PHI | Bucks | 12 hr |
| Nov 25, 12:13 AM EST | River Flood Warning | PHI | Montgomery | 10 hr |
| Nov 25, 12:16 AM EST | River Flood Warning | PHI | Chester, Delaware | 15 hr |
| Nov 25, 1:47 AM EST | River Flood Warning | PHI | Bucks | 12 hr |
| Nov 25, 2:54 AM EST | River Flood Warning | PHI | Chester, Montgomery, Philadelphia | 21 hr |
| Nov 25, 2:54 AM EST | River Flood Warning | PHI | Montgomery, Philadelphia | 17 hr |
| Nov 24, 8:03 PM EST | River Flood Warning | PHI | New Castle | 8 hr |
| Nov 24, 9:14 PM EST | River Flood Warning | PHI | New Castle | 8 hr |
| Nov 24, 10:08 PM EST | River Flood Warning | PHI | New Castle | 6 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.